# SDR C2XA03BT071

- Difficulty date: July 10, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: N13929
- Make and model: Emb EMB-145ER
- Aircraft serial: 145009
- Aircraft time: 13,388 hours, 10,770 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 3601133500230
- Part serial: 228082
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GRR/EWR---CO2355, CREW REPORTED, ( NR 1 ENGINE FIRE INDICATION IN CRUISE FLIGHT, DIVERTED)....MAINTENANCE TROUBLESHOT, REMOVED AND REPLACED NR 1 ENGINE FIRE DETECTION CONTROL MODULE (PN: 902061 SN: 236) IAW EMB145 AMM NR 26-11-03. REMOVED AND REPLACED NR 1 ENGINE FIRE DETECTOR (PN: 3601-133-500/230C-9.0M SN: 228082) IAW EMB145 AMM  NR 26-11-01.  OPERATIONAL TEST OF NR 1 ENGINE FIRE DETECTION SYSTEM GOOD IAW EMB145 AMM NR 26-10-00.  AIRCRAFT RELEASED FOR SERVICE.
